m+Medelevator.RU
← Поиск публикаций
Proceedings (Baylor University. Medical Center) · 2020

Alopecia universalis and onychodystrophy during treatment with adalimumab.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Youssef Ronnie, Saad Saadeddine, Hendrick Sophia

Аннотация

Alopecia universalis, the complete loss of body hair, during anti-tumor necrosis factor-alpha (TNF-α) biologic therapy is a rare occurrence that has infrequently been reported in the literature. In this case, a 50-year-old man with psoriatic arthritis exhibited alopecia universalis with concomitant onychodystrophy 3 months after initiation with adalimumab. Given the role of TNF-α in the pathogenesis of alopecia areata, it would seem unlikely for anti-TNF-α drugs to induce hair loss; however, it is hypothesized that alopecia areata and its variants may not be dependent on TNF-α and that other factors must be involved. It is important to be aware of such associated adverse effects given that many patients undergo therapy with TNF-α-blocking agents.